Home On properties of functions representable in the form of a 2-CNF
Article
Licensed
Unlicensed Requires Authentication

On properties of functions representable in the form of a 2-CNF

  • A. V. TARASOV
Published/Copyright: October 9, 2009
Become an author with De Gruyter Brill
Discrete Mathematics and Applications
From the journal Volume 11 Issue 6

Published Online: 2009-10-09
Published in Print: 2001

Walter de Gruyter

Downloaded on 30.11.2025 from https://www.degruyterbrill.com/document/doi/10.1515/dma.2001.11.6.607/pdf
Scroll to top button